Couldn't find what you looking for?

TRY OUR SEARCH!

Hi! I have been taking klonopin for about 3 wks right at it 21/22 days...1mg 3x a day. I have been off them since Tues. 5 days ago. the first 2 days were fine but these last three days have been horrible. An emotional and physical turmoil....I am in shock. What can I do to stop this feeling. Should I be having withdrawals after just three weeks and how long will they last? I am so shocked to be having these feelings worst than I have ever felt in my life!!

Loading...

I have a history of extreme migraines and have been addicted to pain meds numerous times. Withdrawls are normally less after about 5 days. At least you can judge about how long you have left. If this is day 5 I would expect that you start feeling better tomorrow sometime. I have taken klonopin several times but never was addicted to it for some reason. 3 weeks seems like a short time to become so addicted, but everyone's body is different I guess. Good luck
Reply

Loading...

I withdrew from klonopin cold turkey I was wondering if anybody else has a hard time convincing there dr that it was the only thing that helped the anxiety I was feeling. Please respond if you have ever had a massive hallucination from this drug.
Reply

Loading...

I had withdrawal from several drugs, klonopin being one of them. I had only been taking it for a month. I had seizures, hallucinations, anxiety, name it. Withdrawals should be gradual. Take your time. I had been taking Vicodin,Soma,and Klonopin-also xanax for fibro,back and dental procedures.
Try PharmaGaba by Murray to help. I got it a tthe Vitamin Shoppe. These drugs deplete the gaba receptors. Try this chewable gaba. It crosses the blood/brain barrier and really helped me- alot. My family prayed for me. You really need a good support network.
Reply

Loading...

I was on klonopin .5 mg twice a day for 14 years.  My platlet count was 60.  I weaned myself of and know my eyes and mouth are dry and both hands are numb. After 2 weeks off the medicine my platlet count went up to 174.  I will  be off the klonopin this week 5 weeks. I hope all these side effects go away soon.

Reply

Loading...

I was taking 1mg twice daily for 4 years. I have managed to get down to .125 at night. However, at 1mg per day, my doctor told me to just stop taking it.  I asked him several times if he was sure before doing so.  I almost lost my job and my life with that move.  I had to go to a compound pharmacy to get .125 made after completing the .250 because I could not cut the pills in small enough peaces.  I am coming up to 2 weeks on this dose and plan on stabalizing for the next 2 weeks after.  I am going to get .0625 made and stay on that for a month before the jump off. It has been a battle just keeping my job and family together.  I am so close now, that I need to keep going. Part of me wants to go slower and part of me just wants this over.  Is jumping at .0625 ok.  thanks

Reply

Loading...


Scott, how are you doing now? The withdrawals lasted a year with my friend and she couldn't have done it without support from family and friends, medical supervision, and extreme will power. She checked herself numerous times into emergency and then psych wards when her insurance ran out. I hope you are not experiencing the same thing. If so, nerve medication finally helped her. Neuerotin is the name of some (I think) How's it going for you?
Reply

Loading...

HI, i was on klonazepam (klonopin, rivotril...) from my 18 to now when i have 29... 11 years !!! I just shut it down, i was taking 14 mg or 7 tablets a day !!! and I throw them and said, now is the time to detox.... first came the chest pain, like i have heart attack, than my longs just shut down, then a terrible insomnia, shadows of everythig that moves (trippin), feeling that somebody is just about to get me from the back and someone evil is brething in my neck (paranoya).... and there is a lot of other unplesant body simptoms, like being warm, and then coldnesss in legs folloved with not feelling tham at all !!!....

 

But I am very self confident , and hard to take down, so i took a lot of fast walking, vitamin B complex, vitamin C 2 000 mg per day, alongside with calcium 1200 mg, magnesium 400 mg, and vitamin D, plenty of fish, bananas, apples, lot of fluids all the time, AVODING salt, always having some dark chocolate and other chocolate which are with more sugar.....

 

It is all in head, youre not born with it , and if you want to let it go, wait when you are ready to be for yourself, to take time, and than go....

 

fast walking long distance is soo  helpful to me, cause youre speeding up your metabolism and detox, so you will day by day feell more and more relieved until you stop think is that a right decision (decision to quit), and i really feel so empovered over my body so i am not even thinking about that.... symptoms are slowly fading but they fade !!!!!! and i am now much better.... i carry it with much ease ... it is hard but i just said it is time to take my body and mind again...

 

peace...

 

Reply

Loading...